# SDR FDEA202506140935

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 90,438 hours, 19,228 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE COMPARTMENT   RIB DOUBLER STATION XOS 789.645 (REPLACED DOUBLER P/N ARB3954-7 BY FABRICATION) EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE COMPARTMENT   RIB DOUBLER STATION XOS 789.645 EVALUATED AND FOUND RIB DOUBLER REPLACED BY   FABRICATION IAW DOUGLAS DRAWING ARB3954 REVISION K AND MD11 SRM 51-33-01-0G. EO 1-  5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
